# SDR SWIA202156814

- Difficulty date: January 10, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 35,282 hours, 26,705 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF THE RIGHT WING LEADING EDGE PANEL 632AR SKIN BETWEEN WS730.25 AND WS398.93 HAS A DAMAGED SCREW HOLE THAT EXTENDS INTO THE STRUCTURE UNDER THE PANEL. MARKED WITH RED TAPE.   (C-CHECK) RO 3/10/2021    REPAIRED DAMAGE TO R/H LEADING EDGE SKIN PANEL 632AR AND REPLACED SLAT BPSU SUPPORT RIB IAW CRJ 700 SRMS 51-40-11-001-001-A01, 51-42-21-001-001-A01, AND MHIRJ REO 670-57-41-450 REV - - DATED 2021-02-24 . COMPLIED WITH TASK CARD 51-900-1002-SKY AND ATTACHED M-337. NO CHANGE TO WEIGHT AND BALANCE.
